MathSciNet Relay Station
MathSciNet bibliographic data
MR844233 53B50 (58G35 81C99)
Kalnins, E. G.; Miller, W., Jr.; Williams, G. C. Matrix operator symmetries of the Dirac equation and separation of variables. J. Math. Phys. 27 (1986), no. 7, 1893–1900.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement